MathSciNet Relay Station
MathSciNet bibliographic data
MR1132412 47A30 (47B15)
Fujii, Junichi; Fujii, Masatoshi; Furuta, Takayuki; Nakamoto, Ritsuo Norm inequalities equivalent to Heinz inequality. Proc. Amer. Math. Soc. 118 (1993), no. 3, 827–830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement